# SDR SWIA202163828

- Difficulty date: December 19, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N110SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000405
- Aircraft time: 20,420 hours, 11,230 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MONUMENT SUPPORT BRACKET AT FRAME 19 LH SIDE OF FUSELAGE     (C-CHECK RO 1/15/2022)    REMOVED AND REPLACED  MONUMENT SUPPORT BRACKET AT FRAME 19 LH SIDE OF FUSELAGE REF EMB SRM 51-40-08
